Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66364
PIRA download icon_1.1View/Download Full Text
Title: On second order semi-implicit fourier spectral methods for 2D cahn-Hilliard equations
Authors: Li, D
Qiao, ZH 
Issue Date: Jan-2017
Source: Journal of scientific computing, Jan. 2017, v. 70, no. 1, p. 301-341
Keywords: Cahn-Hilliard
Second order
Energy stable
Large time stepping
Semi-implicit
Publisher: Springer
Journal: Journal of scientific computing 
ISSN: 0885-7474
DOI: 10.1007/s10915-016-0251-4
Rights: © Springer Science+Business Media New York 2016
This is a post-peer-review, pre-copyedit version of an article published in Journal of Scientific Computing. The final authenticated version is available online at: 10.1007/s10915-016-0251-4.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
1206_CH_2nd_July22_2016.pdfPre-Published version972.4 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Final Accepted Manuscript
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

156
Last Week
0
Last month
Citations as of Aug 7, 2022

Downloads

82
Citations as of Aug 7, 2022

SCOPUSTM   
Citations

92
Last Week
0
Last month
Citations as of Aug 4, 2022

WEB OF SCIENCETM
Citations

83
Last Week
0
Last month
Citations as of Aug 4, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.